- jasonking92ParticipantMay 23, 2014 at 8:25 amPost count: 29
Hi, Ive only ever taken PPI’s for 2 weeks once in the past.
From what I heard, advanced sibo is usually caused by taking PPI’s for long periods of time, like a year or more.
My esophagus is always burning no matter what I eat at the moment, even when drinking water.
I’ve recently found I have food intolerance which may have caused the bloating leading to gerd. I’m in the process of waiting for my SIBO results. I have tested positive for Candida.
Would doing a short course of PPI’s to let me esophagus heal set Candida and potentially sibo off and make it worse? even if its a short 3 – 4 week course?JIParticipantMay 24, 2014 at 2:51 amPost count: 180
Jason, I developed a bad case of SIBO after being on Nexium only 5 months. I was on a double dose the first two weeks. Another factor may be that before the Fast Tract diet, I was eating lots of carbs, like bagels, because I heard they were good to eat to “soak up excess acid”. I liked the fact that they packed in lots of calories as I had lost quite a bit of weight. It’s probably best to ask your doctor; however, if you test negative for SIBO, I do not think that 3 or 4 weeks on a PPI would cause it to happen. I am not sure about the Candida.
- You must be logged in to reply to this topic.